Pacific Journal of Mathematics

Equational classes of modular lattices.

Kirby A. Baker

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 9-15.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983605

Mathematical Reviews number (MathSciNet)
MR0244118

Zentralblatt MATH identifier
0174.29802

Subjects
Primary: 06.40

Citation

Baker, Kirby A. Equational classes of modular lattices. Pacific J. Math. 28 (1969), no. 1, 9--15. https://projecteuclid.org/euclid.pjm/1102983605


Export citation

References

  • [1] E. Artin, Geometric algebra, Interscience, NewYork, 1957.
  • [2] G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Phil. Soc. 31 (1935), 433-454.
  • [3] G. Birkhoff,Lattice theory, 3rd. ed., Amer. Math. Soc.Colloq. Publ. 25, Providence, 1967.
  • [4] P. M. Cohn, Universal algebra, Harper and Row,NewYork,1965.
  • [5] R. P. Dilworth, Structure and decomposition theory of lattices, Proc. Symp. in Pure Math. II,Amer. Math. Soc,Providence,1961.
  • [6] M. Hall, Jr., Projective planes and related topics, Calif. Inst. of Technology, 1954.
  • [7] B. Jnsson, Algebras whose congruence lattices are distributive,Math. Scand. (to appear)
  • [3] B. Jnsson,Modular lattices and Desargues* theorem, Math. Scand. 2 (1954), 295-314.
  • [9] R. McKenzie, On equational theories of lattices (to appear).
  • [10] M. Schiitzenberger,Sur certains axioms de la theorie des structures, C.R. Acad. Sci. Paris 221 (1945), 218-220.